MAUDE Adverse Event Report: BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER, SURGICAL

BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER, SURGICAL
Model Number JR-ST25-2.0-6
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a bowel anastomosis on (b)(6) 2025, the physician reported that a stapler was fired in thin and pliable tissue, and when the staple line integrity was checked with saline flow, leaks were observed on both sides of the staple line.The physician changed the modality and used an alternative anastomosis to finish the case.The case was reported as finished successfully and the patient was doing fine.The deice was discarded by the user.No other information could be obtained.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
JUSTRIGHT¿ STAPLER 5 MM
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
suite 200
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key22308725
Report Number3010377594-2025-00011
Device Sequence Number8568181
Product Code GAG
UDI-Device Identifier00865163000102
UDI-Public00865163000102
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K132472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJR-ST25-2.0-6
Device Catalogue NumberJR-ST25-2.0-6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown